# SDR FDEA201009163510

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 76,515 hours, 31,670 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: APB70801
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FWD BULKHEAD SLANT PANEL LWR OTBD CORNER HAS CORROSION. REPAIRED SLANT PANEL TO REAR SPAR CAP ANGLE.  REF SRM 53-40-00
